# SDR USAA2010010490014

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410131A
- Part serial: 000238
- Condition: Delaminated
- Location: Llt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C4 - MAJOR REPAIR - DELAMINATION ON NR 1 LEADING EDGE SLAT TRAILING EDGE WEDGE AT WS 1018.2.  REPAIRED NR 1 LEADING EDGE SLAT TRAILING EDGE WEDGE AT WS 1018.2 IAW B767 SRM 57-43-02 & 51-70-10.
